My doctor put me on Clonazepam about 6 months ago to in his words "take the edge off" stress. Since about a month after he put me on it, I have been having strange tingleing foot and leg symptoms. I only take about 1/2 mg before I go to bed and it works great for sleep but by the middle of the next day the bad numbness and pain begin. I would love to stop taking this stuff but if I don't take it I can't sleep and my legs hurt all night. What should I do? HELP!
Hello Mcwane. Your body is beginning to have a adverse side effect. I'd mention it to your doctor. There are benzodiazepine drugs especiaaly created for sleeping. Halcion and dalmane will give you a better nights sleep than the klonopin will. The klonopin is used as an anti-anxiety benzodiazepine, but often, it as well as xanax, and valium are instead prescribed to help you to fall asleep. Best to you,
Most definitely, talk to your doctor. Is there any way you can take less?
You said you're seeing your doctor or 'a' doctor on Monday, is that right? If you can not take less-maybe 1/2 of what you're taking-then keep taking your dose. Benzos are a family of drugs YOU DO NOT WANT TO STOP SUDDENLY.
Yes, there are other meds in the same benzo family which could be helpful, but, as you know, it is your doctor who will know if it is from the fall or from the Klonopin.
good luck and keep us informed!
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My dr. gave me Clonazepam for my seizures is it really used for it? And what would happen if I stop?
Posted 22 Aug 2009 • 1 answer
Clonazepam: How long does it take to get out of your system once you stop taking it only once a day?
Posted 17 May 2011 • 1 answer
Posted 5 Jun 2013 • 2 answers
Posted 31 Dec 2013 • 2 answers
Posted 24 Feb 2014 • 1 answer